# SDR CALA2023041201103

- Difficulty date: April 12, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27300
- Aircraft time: 104,401 hours, 24,973 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Control Unit
- Part number: ESC10401B1
- Part serial: 8864
- Condition: Inoperative
- Location: Lh Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE ELC LIMITER AT START OF TAKE OFF ROLL. LEFT ENGINE LIMITER INOP, CREW COMPLIED WITH MEL PROCEDURES. REJECTED TAKE OFF WAS LESS THAN 50 KNOTS, LOW ENERGY WITH NO HOT BRAKES. DEFERRED DIRECTLY BY TOMC PERFORMING ENGINE RUN ENG EEC MSG WAS OBSERVED ON ENG/APU FURTHER TROUBLESHOOTING REQUIRED. REF. 73-21-07. PARTS USED: PERFORMANCE PAGE, UNIT HAD NO POWER WHILE ENGINE WAS RUNNING. 19-7321-9-0013,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1764207  SN OFF 8864 REMOVED AND REPLACED LH ENGINE, ENGINE SUPERVISORY CONTROL UNIT. BITE CHECKED BOX BEFORE ENGINE RUN WITH NO FAULTS. WHILE CONTROL, ENGINE  OFF 19-7321-9-0013 8864 ON 19-7321-9-0014 0335 ACCOMPLISHED ENG RUN ON #1 REF AMM 71-00-00-501. NO FAULTS NOTED.
